i am a mental pesent but all medicine creat side effect like seeing grains in eyes what will be...
when side effect ceme i am becom med to releas this side effect i am went to sleep& consentreting my mind to any object when clear picture of object is seen my side effect is releas.
I would seek out some kind of medical attention if your having side affects that extreme. Perhaps you are allergic to the medicine you are taking. Or it is possible you can't any. But I would most definitely get to a doctor and report your side affects asap.
by hawaiiangirl5 years ago
If you took a medication that had a side effect, would you continue to take it after the first day?
by lisatin6 years ago
My breasts are very sore, could this be a side effect of not smoking
by mjhmorris7 years ago
I always was a slender person and exercise and never used junk foods. I an in my seventies and have a Heart problem now that they can't explain why. I have a weak Heart. So I take a lot of medicine now and...
by pankaj84937 years ago
i want to know that is my gf pregnant or it is a side effect of i-pill ?me and gf had an unprotected sex before one week she took an i-pill after 2 hours but now after one week she got an stomach pain and aslo an...
by Working Mum6 years ago
Can the side effect of minor surgery cause sneezing symptom? How to cure sneezing cause by allergy?I keep having sneezing symptom after a minor surgery 2 months ago. Could it due to the side effect from the...
by jimedwards6 years ago
What are the side effect of chemotherapy on mesothelioma patient?
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.